# SDR SWIA2018090545031

- Difficulty date: August 15, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 40,236 hours, 34,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS364 CORRODED BETWEEN STR26R TO OTBD OF STR26L. (C-CHECK) RO: 09/01/2018. REMOVED AND REPLACED FS364 FRAME FROM STR26R TO STR26L IAW SRM. PRESSURE CHECK GOOD.
